# SDR CALA2025021702337

- Difficulty date: February 15, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N68453
- Make and model: Boeing 737924ER
- Aircraft serial: 41742
- Aircraft time: 39,754 hours, 14,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - EMERGENCY LIGHTS LOCATED ONE (1) QTY. OVER L1 DOOR IN THE INTERRIOR SIDE , ONE (1) QTY. LOCATED ON THE LOWER FWD OF L1 DOOR AND ONE (1) QTY. OVER THE COCKPIT DOOR ARE INOP. T/S REF WDM 33-51-12-7. SUSPECT BATTERY PACK M01675. REPLACED BATTERY REF AMM 33-51-06-960-805. OPC NORMAL.PARTS USED: 99-3351-3-0015,QTY :1
